# SDR CALA2017100203416

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 3,436 hours, 1,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TWO  FLASHLIGHTS INOPERATIVE.  REPLACED THE BATTERIES IN BOTH FWD AND AFT FLASHLIGHTS,  TESTED OKAY
